Testosterone and liver

Common Questions and Answers about Testosterone and liver

androgel

484508 tn?1290010544 The pills are associated with liver tumors and the shots give extremely high levels of testosterone, much high than is normal. Thus, the gels are your best bet, in my opinion. You'll need your testosterone level repeated on treatment to make sure that you levels on treatment are in the normal range. S.A.Liroff, M.D. Depression, lack of energy, loss of sexual interest, may be symptoms of low testosterone. Your physician has wisely chosen to repeat the test to confirm the value.
Avatar m tn But long term use of testosterone and other steroids have transient effects and there is no scientific evidence that performance is enhanced. There is abuse liability so I would suggest you to follow up with a physician or endocrinologist for case to case prescriptions. Take care!
Avatar m tn I faxed him the results to this lab work and he wanted to recheck it in 4 weeks as he felt it might be viral. I am on Crestor, Linsoprosil, Omneprozole and Testosterone Inj for low testosterone syndrome. I have been under stress from quitting chewing and was not feeling well about a week before this blood test and gave myself a testosterone injection about 3-5 days before blood work.
Avatar n tn 95, and liver enzymes better, and hair seems to have stopped thinning, chol.very good. My fatique is restored to about 80%. I had to push but primary physician did hashimotos ab test, and it seemed to not be in range of hashimotos. I also have had low ceruloplasmin for some unexplained reason, but they ruled out wilsons disease as copper is normal. After consulting a endocrinologist outside of the US while visiting, she recommened shooting for 2.
Avatar m tn I have been diagnosed with low testosterone and fibromyalgia. I am 33 and was diagnosed at about 28. I really think I have always had this as a problem, just undiagnosed till now. Can long term low T levels cause muscle fiber deterioration and chronic debilitating muscle pain. Sometimes I couldn't even tell you where it hurts, and I am always sick and ran down. My doc has me on a T cream.
Avatar n tn Testosterone pills are the only versions of testosterone that are known to cause blood filled cysts on the liver and even cancer. If he needs to do this he will need to man up for shots for the rest of his life. If you start taking it your testicles stop producing it, if you do it for long enough you will need the shots every week or so for the rest of your life. That is the true scoop.
Avatar f tn So, my doctor just got the results of my blood tests, and apparently I have underactive thyroid, and three times the normal liver enzymes. I couldn't ask him a lot of questions and it will take a few days before I can go and see him, but I have a lot of questions that just won't stop bugging me. For instance, one of the symptoms that bothers me the most is that I keep having hot flashes a lot. But shouldn't it be the opposite with hypothyroidism?
Avatar m tn I AM 69 YEARS OLD MALE. MY SGOT IN JAN. WAS 52 & SGPT WAS 54. IN MAR SGOT WAS 48 & SGPT 45. MY VA DOCTOR STOPPED MY TESTOSTERONE TREATMENT STATING MY HIGH LIVER FUNCTION TEST. I HAVE 3 BEERS A WEEK. DO YOU AGREE WITH THIS DR.'s ACTIONS?
Avatar m tn Besides this they are also elevated in conditions like muscle injury and sometimes due to medications. The raised levels could be due to testosterone shots. Just keep monitoring his testosterone levels. Try to give him the minimum dosage required to maintain normal levels of testosterone in the blood. Discuss with your doctors if there is an alternative medication. Hope this helped and do keep us posted.
Avatar f tn I am currently starting estrogen/progest/test therapy,,lozenges and cream so as not to be absorbed by liver. There is a slight passing through the liver, but a very small percentage compared to pills. I have not consulted an endocrinolgist as I am having my levels tested in 6 weeks again. I suspect that the hormones will balance out as time goes on and off treatment which is what I am hoping for. Thanks for your response.
Avatar m tn it does not stop growing and this is really annoying.
Avatar m tn A second endocrinologist confirmed both the diagnosis and need for testosterone substitution. Through him, I began taking Androgel 1.62% four days ago. I have had a constant headache but it seems to be subsiding today. I also have chapped lips. In the first reply, I have posted all my test results. Please advise me with anything you consider useful as well as the treatment I present below.
135456 tn?1301437624 I don't know too much about this except I knew someone who started taking testosterone medicine and his body got used to it and quit making its own and now he's on it for life so be sure to ask your Dr if it's a lifelong drug.
Avatar m tn Usually there are no adverse effects to stopping testosterone therapy. However, it would have been useful if you had told us the name of the testosterone injections you were receiving.
747152 tn?1240320709 Again the DHT production and hair loss was also visable again along with saw palmetto and Diinolmethane assisting in reducing those levels and balancing out the testosterone and estrogens. It sounds as though getting the liver to filter better is the way to release the cycling testosterone to block the DHT to start restoring the hair. One thing that bothered me was the link between high testosterone and Ovarian Cancer.
Avatar m tn Testosterone hormones can create interrupted sleep patterns, causing drowsiness and sleepiness during the day. Testosterone injection can alter cholesterol levels, liver function tests, can cause gynaecomastia and some in unusual symptoms, such as numbness, tingling sensation, loss of appetite, increased thirst, and male patterned baldness. Testosterone if taken in therapeutic doses rarely causes side effects. You should not increase your dose or take this more often than directed.
Avatar f tn I ues only injectables and no orals. I do use HGH to help me heal. I use only the safer anabolics like testosterone and decca and ocasionally low doses of tren. My liver enzymes are good and after a second biopsy, I'm still stage 1. My question is about using anabolics while on treatment. I have told my hepatologist that I would like to do the Teleprevir treatment as soon as it's available. What is you opinion of continuing with low doses of anabolics while on treatment?
Avatar m tn So I went to my Endo recently and I was explaining a few symptoms to him (fatigue, high blood pressure, general weakness and feeling crappy), and he decided to test a few hormones. My Testosterone Serum was 251 ng/dL, and the range listed is 348-1197. There's nothing wrong with my testicles so he's saying it's Hypogonadotrophic Hypogonadism, which is just a fancy way of saying something besides your testes is causing the low testosterone.
Avatar m tn numbness in hands and feet, dizziness, pain in my right flank. Doctor ran tests to check liver and kidney function, and everything came back normal. Brain and spine MRIs also normal. The other problem I have experienced is total loss of libido and difficulty achieving erection. My doctor gave me testosterone shots, then sent me to an endocrinologist, who took me off the shots and ran tests after 60 days. Testosterone was normal (492) but FSH was low. I go back in 3 months.
Avatar m tn If your Testosterone is really low, you may get prescribed something to help get that level raised and the doctor might give you Citranox to take. Eating right and getting some excercise will help and a little bit of Red wine also may help. I am not a Doctor but I know that there is stuff out there to help with Low Testosterone. The doctor may want to do an ultrssound on you to see if you really have ED and what your treatment options may be.
Avatar m tn The parenterally administered AS seem to have less serious effects on the liver. Testosterone cypionate, testosterone enanthate and other injectable anabolic steroids seem to have little adverse effects on the liver. However, lesions of the liver have been reported after parenteral nortestosterone administration, and also occasionally after injection of testosterone esters. The influence of AS on liver function has been studied extensively.
Avatar f tn When they occur due to cirrhosis and the inability of the liver to function properly they are usually one of a number changes to the body that are caused by hormone deregulation. For a male there is a loss of the ability for the body to process testosterone and so there is a build of female hormones. The ratio of testosterone to estrogen balance is altered.